# SDR ASOA20120213019

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 19,376 hours, 11,079 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00548
- Condition: Defective
- Location: Cabin Pressure
- Part time: 20,864 hours, 11,723 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT AT THE TOP OF DESCENT AC PRESSURIZATION STARTED CLIMBING, ONLY WENT TO 11600 CABIN ALLTITUDE, MASKS NEVER DROPPED, CYCLING ELEVATION CAUSED THE SYS TO BEGIN WORKING.  THE ACFT LANDED WITHOUT INCIDENT WHERE MX R & R THE DIGITAL PRESSURIZATION CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
